# SDR FDEA201210113597

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 92,373 hours, 36,741 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL FUMES APPEAR TO BE COMING FROM NR 3 PACK.  PACK SHUTOFF, BLEED ON. OIL QUANITY STABLE IAW AMM 49-00-00-2 INSPECTED APU BLEED AIR  OUTLET AND LOAD BLEED VALVE FOR OIL, NONE FOUND.  CHANGED ALL WATER COALESCER BAGS IAW AMM  24-54-03-2. WITH ISOLATION VALVES CLOSED, OPERATED EA AIR CONDITIONING PACK BY RESPECTIVE ENGINE  BLEED AIR. RAN EACH PACK USING APU. THERE IS NO OIL  ODOR OR MIST IN CABIN.
